| Model Number |
1020000 |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information regarding a everflo.The manufacturer received information alleging cancer while using the device.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
Device details has been updated to no device info.Following fields has been updated in this report.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.In box d: suspect medical device details has been updated.In box g: date received by mfg (rfb) has been updated.Box h6 was updated.Since no device information was provided, the exact recall number is unknown.Possible recall numbers include z-1972-2021, z-1973-2021, and z-1974-2021.